# SDR ASAA2014071608726

- Difficulty date: July 16, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,555 hours, 7,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 727B, RBL 45.50 INBD FLANG CRACKED. ACFT GROUNDED.  REPAIRED SEAT TRACK IAW EA SB737-53-1296-NG-119, REV NEW AND REO-G18082, REV B.
